Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 45, NWS Lincoln, IL

July 12, 2015Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 1:12 AM CDT for Fulton County, Knox County, Illinois. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 1:12 AM CDT (06:12 UTC)
Expired
Jul 13, 2015, 1:51 PM CDT
In force
37 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.94 ft at Jul 12, 2015, 4:00 PM CDT.

actionminormoderate510152007/1207/1307/14
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WGUS43 KILX 120612
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
112 AM CDT SUN JUL 12 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-122012-
/O.NEW.KILX.FL.W.0045.150712T0612Z-150713T1851Z/
/LNMI2.1.ER.150712T0544Z.150712T1800Z.150713T1251Z.NO/
112 AM CDT SUN JUL 12 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From early this morning until Monday afternoon.
* At 1245 AM Sunday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.4 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 London Mills      15  15.0 Sun 1 AM    15.1   12.3    9.2


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
3 follow-up statements
795 
WGUS83 KILX 121459
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
959 AM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties.

.River levels are still rising in response to 2 to 4 inches of rain
that fell along the upper reaches of the Spoon River basin Saturday
afternoon and night. River levels near London Mills should crest
this afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-130459-
/O.EXT.KILX.FL.W.0045.000000T0000Z-150714T0748Z/
/LNMI2.1.ER.150712T0544Z.150712T1800Z.150714T0148Z.NO/
959 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Monday night.
* At  945 AM Sunday the stage was 17.4 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.7 feet by this
  afternoon. The river will fall below flood stage tomorrow evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 London Mills      15  17.4 Sun 10 AM   16.9   13.3   10.0


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
Geelhart
786 
WGUS83 KILX 130248
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
947 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-131647-
/O.EXT.KILX.FL.W.0045.000000T0000Z-150713T1832Z/
/LNMI2.1.ER.150712T0544Z.150712T2145Z.150713T1232Z.NO/
947 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Monday afternoon.
* At  845 PM Sunday the stage was 17.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 London Mills      15  17.4 Sun 9 PM    15.1   11.4    9.4


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-131647-
/O.EXT.KILX.FL.W.0047.150713T1800Z-150714T0000Z/
/SEVI2.1.ER.150713T1800Z.150713T1800Z.150713T1800Z.NO/
947 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Monday afternoon until Monday evening.
* At  845 PM Sunday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  19.7 Sun 9 PM    21.7   19.7   16.3


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
170 
WGUS83 KILX 131049
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
549 AM CDT MON JUL 13 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-095-131119-
/O.CAN.KILX.FL.W.0045.000000T0000Z-150713T1832Z/
/LNMI2.1.ER.150712T0544Z.150712T2145Z.150713T0712Z.NO/
549 AM CDT MON JUL 13 2015

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At  445 AM Monday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  212 AM Monday.
* Forecast...The river will continue to fall to 11.4 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 London Mills      15  13.8 Mon 5 AM    11.4    9.4    8.3


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:37 AM CDT, 35 minutes earlier.

Area forecast discussion, Jul 12, 12:37 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 924 PM CDT SAT JUL 11 2015

THUNDERSTORMS CONTINUE TO SPREAD SOUTHEAST ACROSS THE FORECAST
AREA THIS EVENING. THE MOST WIDESPREAD CONVECTION AT THIS POINT IS
BEGINNING TO SETTLE SOUTH OF OF THE REGION, WHERE THE WARM FRONT
HAS BEEN NUDGED A BIT SOUTH DUE TO EARLIER CONVECTION ACROSS
CENTRAL ILLINOIS. EXPECT STORMS TO CONTINUE TO FIRE FOR AT LEAST
A LITTLE LONGER IN THE VICINITY OF THE FRONTAL ZONE, ALTHOUGH A
DOWNWARD TREND SHOULD BE NOTED AS INSTABILITY WANES AND AS A SHORT
WAVE THAT HELPED TO DRIVE THE STORMS PUSHES EAST OF THE AREA.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 325 PM CDT SAT JUL 11 2015

CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING
SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST
FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS
TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY
02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL
DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD
WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED
ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS
THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH
THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT
DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO
SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO
THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE
ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD
TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH
FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST
FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1
TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE
RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A
SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 325 PM CDT SAT JUL 11 2015

SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY
NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT
AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS
MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON
SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG
MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR
VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH
TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD
DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND
EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING
WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP
SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE
MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSS THE GREAT
LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE
AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD
RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU
WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED
INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE
END OF THE WEEK.

ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND
SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES
WILL RANGE FROM 100-105.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1210 AM CDT SUN JUL 12 2015

ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE NORTH OF A SLOW MOVING
FRONTAL BOUNDARY DRAPED FROM WEST-CENTRAL IL TO SOUTHEAST
IL...WITH A HIGHER CONCENTRATION OF THUNDERSTORMS ALONG THE
FRONT...PRIMARILY SOUTH OF THE CENTRAL IL TAF SITES AS OF 05Z.
SHORT-TERM MODEL SOLUTIONS AND RADAR TRENDS INDICATE KSPI MAY BE
AFFECTED NEXT FEW HOURS BY THUNDERSTORMS...OTHERWISE MAIN WEATHER
IMPACT WILL BE AREAS OF FOG/HAZE OVERNIGHT...MOST LIKELY KPIA-
KBMI-KCMI. THIS FOG WILL HAVE POTENTIAL FOR IFR/LIFR VSBY THROUGH
EARLY MORNING. THUNDERSTORM ACTIVITY EXPECTED TO BE MINIMAL
THROUGH AFTERNOON HOURS AS ANOTHER THUNDERSTORM COMPLEX APPROACHES
FROM NW. TIMING STILL UNCERTAIN...BUT HAVE REINTRODUCED VCTS
STARTING 00Z FOR POTENTIAL STRONG THUNDERSTORM ACTIVITY TOMORROW
EVENING. WINDS GENERALLY S-SW 5-10 KTS BUT
STRONG...GUSTY...VARIABLE WITH THUNDERSTORMS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ILZ027>031-036>038-
040>043-047-048.

&&

UPDATE...BAK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
409 PM CDT SAT JUL 11 2015

ILZ027>031-036>038-040>043-047-048-121100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
409 PM CDT SAT JUL 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH
TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...
INCREASING THE FLASH FLOOD THREAT.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF
THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT
CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN
END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK.
HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS
OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED.

ILZ044>046-049>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
409 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF
THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT
MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT...
REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE
APPRECIATED.

SMITH

In the hours before

Local storm report, Jul 11, 10:20 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.87W
07/11/2015  M62 MPH          MACON              IL   ASOS

&&

EJL
Local storm report, Jul 11, 10:23 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     FORSYTH                 39.92N 88.96W
07/11/2015                   MACON              IL   EMERGENCY MNGR

            TREES BLOWN DOWN

&&

EJL
Local storm report, Jul 11, 10:53 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/11/2015  M2.15 INCH       KNOX               IL   MESONET

            MEASURED 2.15 INCHES OF RAIN SINCE 9 AM...SWOP REPORT.

&&

EJL
Local storm report, Jul 11, 11:05 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
07/11/2015  M1.52 INCH       FULTON             IL   MESONET

            STORM TOTAL RAINFALL TODAY...SWOP REPORT

1045 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
07/11/2015  M1.48 INCH       PEORIA             IL   MESONET

            STORM TOTAL RAINFALL TODAY...RAIN HAS ENDED...SWOP REPORT

&&

EJL
Local storm report, Jul 11, 11:22 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/11/2015  M1.43 INCH       PEORIA             IL   CO-OP OBSERVER

            MEASURED 1.43 INCHES OF RAIN SINCE 7 AM.

&&

EJL
Local storm report, Jul 12, 12:15 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       1 W HOOPESTON           40.47N 87.69W
07/11/2015  M1.28 INCH       VERMILION          IL   COCORAHS

            RAINFALL THE PAST 30 MINUTES

1130 PM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
07/11/2015  M2.07 INCH       PEORIA             IL   MESONET

            STORM TOTAL RAINFALL TODAY...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott31 min
Jul 11, 7:55 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon, Mason, Menard6 hr
Jul 11, 7:59 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jul 11, 10:09 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt66 min
Jul 11, 11:56 PM CDTFlash Flood WarningILXColes, Douglas, Moultrie3 hr
Jul 12, 1:23 AM CDTRiver Flood WarningILXMason, Menard58 hr
Jul 12, 2:00 AM CDTAreal Flood WarningILXMorgan, Scott9 hr
Jul 12, 10:01 AM CDTRiver Flood WarningILXFulton33 hr
Jul 12, 3:14 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more29 hr
Jul 12, 3:27 PM CDTFlash Flood WatchILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more31 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.